Mississippi, 2005

Hail and Damaging Winds in Mississippi, August 12, 2005

August 12, 2005 · NWS JAN · 12 events in 8 counties and zones

5 hail, 5 thunderstorm wind, 2 lightning, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.9 million
Crop damage
$180,000
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Aug 12, 3:05 PM CST, 25 minutes earlier.

Area forecast discussion, Aug 12, 3:05 PM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT FRI AUG 12 2005

.DISCUSSION...
NUMEROUS SHOWERS AND THUNDERSTORMS HAVE BEEN FORMING THIS AFTERNOON
ACROSS PORTIONS OF CENTRAL MISSISSIPPI...MAINLY COINCIDENT WITH A
WEAK LOW LEVEL CONVERGENT BOUNDARY AND MINOR DEFORMATION ALOFT
ASSOCIATED WITH FLOW AROUND A TUTT LOW CLOSING IN FROM THE SOUTH.
MEANWHILE...DRIER AIR FILTERING IN FROM THE WEST IN ANTICYCLONIC LOW
LEVEL FLOW IS SUPPRESSING CONVECTIVE DEVELOPMENT TO ISOLATED AT BEST
WEST OF THE NATCHEZ TRACE CORRIDOR. TEMPERATURES HAVE BEEN VERY WARM
WHERE PRECIPITATION HAS BEEN SCARCE WITH UPPER 90S REGISTERED UP IN
PORTIONS OF THE ARKLAMISS DELTA.

FOR THIS EVENING...NUMEROUS STORM OUTFLOW BOUNDARIES ALREADY ON THE
MOVE WILL CONTINUE TO KICK UP AT LEAST ISOLATED CONVECTION ACROSS
MOST OF THE FORECAST AREA THROUGH EARLY THIS EVENING. I ANTICIPATE
ACTIVITY WILL BE MOST ABUNDANT AFTER 00Z IN EASTERN MISSISSIPPI
WHERE THE ATMOSPHERE REMAINS VERY UNSTABLE AND RELATIVELY UNTAPPED
THUS FAR. I SUSPECT STRONG CONVECTION WILL CONTINUE TO OCCUR THROUGH
AT LEAST 7 OR 8 PM AS THE RATHER HIGH INSTABILITY LEVELS (SB CAPES
NEAR 3500 J/KG) TAKE A WHILE TO SUBSIDE. OTHERWISE...LOOK FOR
MOST...IF NOT ALL...OF THE PRECIP TO BE GONE BY MIDNIGHT WITH LOTS
OF CONVECTIVE DEBRIS HANGING ABOUT THROUGH THE NIGHT. LOWS WERE KEPT
NEAR MAV GUIDANCE WITH MINIMAL FOG OR LOW CLOUD DEVELOPMENT
ANTICIPATED DUE TO THE MENTIONED CONVECTIVE DETRITUS BEING ABOUT.

FOR SATURDAY...LOWER LEVEL ANTICYCLONIC FLOW WILL EDGE FURTHER EAST
INTO THE FORECAST AREA...BRINGING DRIER AIR (AND LOWER PRECIPITABLE
WATER VALUES) WITH IT. THE TUTT LOW WHICH IS ENHANCING CONVECTION
THIS AFTERNOON WILL BE LOCATED FURTHER TO THE NORTH TOMORROW WITH
THE FAVORABLE EAST AND SOUTHEAST QUAD OF THE FEATURE OVER MOB AND
BHMS AREAS. ANY LOW LEVEL CONVERGENCE SHOULD BE CONFINED TO MAINLY
FAR EASTERN ZONES AND POPS WERE PUT IN CHANCE RANGE HERE.
ELSEWHERE...POPS WERE KEPT IN SLIGHT CHANCE RANGE (OR LESS IN THE
ARKLAMISS DELTA) WHERE DRY AIR AND SUBSIDENCE MAY END UP RULING THE
DAY. MAV POP NUMBERS ARE VERY PESSIMISTIC THOUGH...AND I COULD NOT
GO QUITE THAT PESSIMISTIC GIVEN RECENT TRENDS AND EXPECTED LACK OF
CAPPING. ENDED UP UPPING THOSE NUMBERS BY 10 TO 15 POINTS.
TEMPERATURES WILL BE VERY WARM FOR TOMORROW WITH UPPER 90S SPREADING
A LITTLE FURTHER EAST AND SOUTH AND MOST AREAS AT LEAST GETTING INTO
THE MID 90S. /BB/

SUNDAY AND MONDAY...DECENT AGREEMENT EXHIBITED AMONGST THE SHORT
RANGE MODELS. TUTT LOW WILL CONTINUE TO SLIDE NORTHEAST INTO NW GA
ON SUNDAY AND WEAK WEST-SOUTHWESTERLY FLOW WILL DEVELOP IN ITS WAKE
AS BROAD RIDGING BEGINS TO BUILD OVER THE LOWER MS RIVER VALLEY
REGION. 925/850MB TEMPS ARE CONDUCIVE TO CONTINUED LOW/MID 90F HIGH
TEMPS ACROSS THE AREA...AND WITH DECENT LOW LEVEL MOISTURE LINGERING
OVER THE AREA AND A FEW WEAK IMPULSES IN THE FLOW ALOFT...HAVE
MAINTAINED SLIGHT CHC/LOW END CHC POPS. HIGHEST POPS (NEAR CLIMO)
HAVE BEEN PLACED OVER EASTERN/SOUTHERN ZONES. MAVMOS TEMPS STILL
SUGGESTING UPPER 90S/NEAR 100F IN THE DELTA REGION AGAIN THIS RUN.
THIS HAS BEEN A CONSISTENT ISSUE WITH THE GFS SO FAR THIS SUMMER.
WHEN 850MB TEMPS ARE PROGGED IN THE LOW 20S C (AS IS THE CASE
HERE)...MAV HAS BEEN TOO AGGRESSIVE IN WARMING KGLH/KTVR/KGWO. THUS
HAVE CUT TEMPS AT THESE SITES BY A FEW DEGREES TO MAINTAIN A MID 90S
MANTRA.

TUESDAY THROUGH FRIDAY...LATEST MED RANGE GUIDANCE AND ENSEMBLES
OFFERING LITTLE CHANGE TO THE FORECAST FOR THIS PERIOD. THE REGION
WILL BE LOCKED UNDER RIDGING ALOFT WITH A BERMUDA HIGH PRESSURE
GAINING CONTROL AT THE SFC. 850MB TEMPS WILL REMAIN IN THE UPPER
TEENS TO AROUND 20C...SUPPORTING TYPICAL SUMMER HEAT IN THE 92-96 F
RANGE. 700MB TEMPS WILL ALSO BE ON THE RISE UNDER THE RIDGE...
BETWEEN 8 AND 10 C. THESE FEATURES ALONE WILL NOT BE ABLE TO TOTALLY
THWART AFTERNOON CONVECTIVE DEVELOPMENT GIVEN CONTINUED SFC
DEWPOINTS IN THE LOWER 70S. HOWEVER...WEAK TO NIL FLOW ALOFT WITH
THE RIDGE AXIS NEARLY ON TOP OF THE AREA IMPLIES SLOW
MOVING/DRIFTING MOVEMENT TO ANYTHING THAT DEVELOPS. THUS HAVE HELD
POPS DOWN AT OR BELOW CLIMO IN THE SLIGHT CHC TO LOW END CHC
CATEGORY./GAGAN/

&&

.AVIATION...
LOTS OF CONVECTIVE DEBRIS AROUND THIS EVENING WILL LIMIT FOG AND LOW
CLOUD DEVELOPMENT...ALTHOUGH ISOLATED LIFR FLIGHT CONDITIONS CANNOT
BE RULED OUT AT ANY STATION AFTER MIDNIGHT. HOWEVER...EXPECT
PREVAILING MVFR MAINLY AFTER MIDNIGHT IN MOST AREAS WITH TEMPORARY
IFR AT MEI...JAN AND HBG AROUND DAWN. MOST OF THE AFTERNOON STORM
DEVELOPMENT TOMORROW SHOULD OCCUR AT JAN...MEI AND HBG. /BB/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

SHORT TERM:BRYANT
LONG TERM:GAGAN
Hazardous weather outlook, Aug 12, 2:39 PM CST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CDT FRI AUG 12 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
132039-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
339 PM CDT FRI AUG 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS
THE FORECAST AREA.  THE MAIN RISK WITH THE STRONGER STORMS WILL
BE WIND GUSTS UP TO 50 MILES AN HOUR AND FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES.

VERY ISOLATED INTENSE THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE
AGAIN SATURDAY AFTERNOON...BUT MAINLY ALONG AND EAST OF THE
NATCHEZ TRACE CORRIDOR. AGAIN...THE MAIN RISK WITH THE STRONGER
STORMS DURING THIS TIME PERIOD WILL BE WIND GUSTS UP TO 50 MILES
AN HOUR AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

THE ATMOSPHERE ACROSS MOST OF THE REGION EARLY THIS EVENING...AND
AGAIN TOMORROW AFTERNOON...WILL BE MODERATELY TO HIGHLY
UNSTABLE...FUELING A FEW VIGOROUS THUNDERSTORMS. LOW VALUES OF
WIND SHEAR WILL RESULT IN PULSE CONVECTION WHICH IS GENERALLY
JUST CAPABLE OF BRIEF WIND GUSTS AND EPISODES OF FREQUENT CLOUD
TO GROUND LIGHTNING.

...FLOODING...
DUE TO THEIR RELATIVELY SLOW MOVEMENT...STRONGER THUNDERSTORMS
ALONG AND EAST OF THE NATCHEZ TRACE CORRIDOR MAY PRODUCE 1 TO 2
INCHES OF RAINFALL WITHIN A SHORT AMOUNT OF TIME EARLY THIS
EVENING...AND AGAIN SATURDAY AFTERNOON.  THIS MAY RESULT IN THE
PONDING OF WATER ON AREA ROADWAYS AND OTHER LOW-LYING AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT ANTICIPATED THROUGH FRIDAY...AUGUST 19.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Aug 12, 1:43 PM CST, 1 hour 47 minutes before
MSZ029-030-032-033-122100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
243 PM CDT FRI AUG 12 2005

...STRONG THUNDERSTORMS MOVING INTO NORTHEAST MISSISSIPPI...

AT 240 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS 18 MILES NORTHEAST OF EUPORA...MOVING SOUTH AT 10
MPH.  THE STORMS SHOULD APPROACH THE WEBSTER/CHOCTAW COUNTY LINE
EAST OF EUPORA AROUND 4 PM CDT.

FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 40 MPH...AND
MARBLE SIZED HAIL IS POSSIBLE WITH THIS STORM.  A FEW TREE LIMBS AND
A STRAY TREE OR TWO MAY BE BLOWN DOWN FROM THESE WIND GUSTS.  OTHER
STORMS MAY DEVELOP WITHIN THIS CLUSTER AND BUILD INTO PORTIONS OF
CLAY AND OKTIBBEHA COUNTIES AS WELL.

MOVE INDOORS TO A PLACE OF SAFETY WHEN THUNDERSTORMS APPROACH YOUR
AREA.

CRAVEN
Special weather statement, Aug 12, 1:53 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
253 PM CDT FRI AUG 12 2005

MSZ049-122100-
RANKIN-
253 PM CDT FRI AUG 12 2005

...STRONG THUNDERSTORMS DRIFTING SLOWLY SOUTHWEST ACROSS
NORTHERN RANKIN COUNTY...

AT 245 PM...NATIONAL WEATHER SERVICE RADAR INDICATED A FEW
THUNDERSTORMS OVER EXTREME NORTHERN RANKIN COUNTY...DRIFTING
SOUTHWEST AROUND 10 MPH. THESE STORMS SHOULD AFFECT THE
SANDHILL...LEESBURG...AND FANNIN COMMUNITIES THROUGH 4 PM. EXPECT
OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...TORRENTIAL DOWNPOURS AND BRIEF WIND GUSTS UP TO 45 MPH. IN
ADDITION...SMALL HAIL MAY OCCUR WITH THESE CELLS.

REMEMBER...LIGHTNING IS A KILLER AND EVEN MODERATE WINDS CAN
SOMETIMES KNOCK LARGE TREE LIMBS TO THE GROUND CAUSING DAMAGE
TO PROPERTY OR LIFE. MOVE INDOORS TO A STURDY BUILDING DURING
THUNDERSTORMS.

40
Local storm report, Aug 12, 2:54 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CDT FRI AUG 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             MAGEE                   31.87N 89.73W
08/12/2005  0.25 INCH        SIMPSON            MS   EMERGENCY MNGR

&&

CAMPBELL
Special weather statement, Aug 12, 2:55 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT FRI AUG 12 2005

MSZ054>056-122145-
COPIAH-SIMPSON-SMITH-
355 PM CDT FRI AUG 12 2005

...STRONG THUNDERSTORMS CONTINUE TO DEVELOP OVER SIMPSON...SMITH
AND COPIAH COUNTIES...

AT 355 PM...NATIONAL WEATHER SERVICE RADAR INDICATED SCATTERED
THUNDERSTORMS STRETCHING FROM NEAR CRYSTAL SPRINGS...TO TO MAGEE...
TO HOMEWOOD. THE STORMS WERE SOUTH AROUND 10 MPH. EXPECT
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL DOWNPOURS...WIND
GUSTS UP TO 45 MPH AND SMALL HAIL.

REMEMBER...LIGHTNING IS A KILLER AND EVEN MODERATE WINDS CAN
SOMETIMES KNOCK LARGE TREE LIMBS TO THE GROUND CAUSING DAMAGE
TO PROPERTY OR LIFE. MOVE INDOORS TO A STURDY BUILDING DURING
THUNDERSTORMS.

7
Special weather statement, Aug 12, 3:07 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CDT FRI AUG 12 2005

MSZ032-033-038-122200-
CHOCTAW-OKTIBBEHA-WINSTON-
407 PM CDT FRI AUG 12 2005

...STRONG THUNDERSTORMS WERE SLOWLY DRIFTING SOUTH OVER
CHOCTAW...OKTIBBEHA AND WINSTON COUNTIES...

AT 407 PM...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG
THUNDERSTORMS NEAR STURGIS MOVING SOUTH NEAR 10 MPH. EXPECT
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL DOWNPOURS...WIND
GUSTS UP TO 45 MPH AND SMALL HAIL.

REMEMBER...LIGHTNING IS A KILLER AND EVEN MODERATE WINDS CAN
SOMETIMES KNOCK LARGE TREE LIMBS TO THE GROUND CAUSING DAMAGE
TO PROPERTY OR LIFE. MOVE INDOORS TO A STURDY BUILDING DURING
THUNDERSTORMS.

7

The radar

The Columbus AFB radar (KGWX), 45 km away, was scanning. The volume nearest the first event began at 21:29 UTC.

Open the radar archive at this moment

Event by event

5 hail, 5 thunderstorm wind, 2 lightning. Local standard time, as filed.

Hail, Lowndes

When
August 12, 3:30 PM CST
Where
Lowndes County, Columbus
Measured
1 in hail
Reported by
BROADCAST MEDIA
Coordinates
33.500, -88.433

Thunderstorm Wind, Lincoln

When
August 12, 3:30 PM CST
Where
Lincoln County, 7 mi E of Brookhaven
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
UTILITY COMPANY
Coordinates
31.583, -90.333

A few trees took down a power line.

Thunderstorm Wind, Marion

When
August 12, 4:30 PM CST to 4:50 PM CST
Where
Marion County, 9 mi N of Columbia
Measured
60 kt (69 mph) estimated gust
Property damage
$250,000
Crop damage
$100,000
Reported by
EMERGENCY MANAGER
Coordinates
31.383, -89.833

A strong microburst moved through the North-Central portion of Marion county and downed numerous trees, power lines and caused damage to a few homes. In the town of Columbia, many large oak trees were uprooted, one home was destroyed along with one vehicle. A few other homes sustained minor damage as the severe winds moved west.

Hail, Hinds

When
August 12, 4:30 PM CST
Where
Hinds County, 3 mi NW of Byram
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.217, -90.283

Pea to Penny sized hail covered the ground.

Thunderstorm Wind, Hinds

When
August 12, 4:30 PM CST
Where
Hinds County, 2 mi NW of Byram
Measured
57 kt (66 mph) estimated gust
Property damage
$25,000
Crop damage
$20,000
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
32.200, -90.267

Several large trees and numerous limbs were blown down along Spring Ridge Road just outside of Byram. These trees downed several power lines and blocked a portion of Spring Ridge Road.

Hail, Marion

When
August 12, 4:40 PM CST
Where
Marion County, 9 mi N of Columbia
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
31.383, -89.833

Penny sized hail in the Bunker Hill Community.

Lightning, Jefferson Davis

When
August 12, 4:40 PM CST
Where
Jefferson Davis County, Bassfield
Property damage
$300,000
Reported by
LAW ENFORCEMENT
Coordinates
31.570, -89.823 (the zone’s center; the record gives no point)

Lightning struck a Beauty Shop and caused the building to catch fire. Significant damage occurred to the shop.

Hail, Hinds

When
August 12, 4:50 PM CST
Where
Hinds County, Pocahontas
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
32.467, -90.283

Thunderstorm Wind, Jefferson Davis

When
August 12, 4:55 PM CST to 5:05 PM CST
Where
Jefferson Davis County, 6 mi ESE of Oak Vale
Measured
55 kt (63 mph) estimated gust
Property damage
$20,000
Crop damage
$30,000
Reported by
UTILITY COMPANY
Coordinates
31.400, -89.867

Numerous trees and power lines were blown down across the Southwest portion of Jefferson Davis county.

Thunderstorm Wind, Lawrence

When
August 12, 5:05 PM CST to 5:10 PM CST
Where
Lawrence County, 3 mi E of Tilton
Measured
53 kt (61 mph) estimated gust
Property damage
$10,000
Crop damage
$30,000
Reported by
LAW ENFORCEMENT
Coordinates
31.417, -89.967

Many trees and a few power lines were blown down across the extreme Southeast corner of Lawrence county. This was the same storm which produced wind damage across Southwest Jefferson Davis and North-Central Marion counties.

Lightning, Rankin

When
August 12, 5:15 PM CST
Where
Rankin County, 2 mi W of Florence
Property damage
$1.2 million
Reported by
NEWSPAPER
Coordinates
32.264, -89.946 (the zone’s center; the record gives no point)

Lightning struck a mansion in the Florence area and caused significant damage due to the large fire. A large portion of the home was gutted.

Hail, Lauderdale

When
August 12, 5:20 PM CST
Where
Lauderdale County, Meridian
Measured
1.75 in hail
Property damage
$50,000
Reported by
BROADCAST MEDIA
Coordinates
32.367, -88.717

Dime to golfball sized hail fell across the city of Meridian. The largest hail occurred at the Bonita Lakes Mall.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2005Every state in 2005This day in weather historyWarnings in Mississippi, August 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5471594, 5471595, 5471596, 5471597, 5471598, 5471600, 5471603, 5471599, 5471601, 5471604, 5471602, 5471605.